# SDR F3LA00138

- Difficulty date: June 24, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FOUND DURING C-7 CHECK INSPECTION, REPORTED AFT FLOOR FRAME IN AFT CARGO COMPARTMENT DAMAGED, BS 947.  MAINTENANCE REMOVED DAMAGED AREA AND REPAIRED PER SRM 51-10-01, 51-10-02 AND 53-10-01.  (M)
